Quasi-invariant Hermite Polynomials and Lassalle-Nekrasov Correspondence
Journal article, 2021
Author
Misha V. Feigin
Moscow State University
University of Glasgow
Martin Hallnäs
University of Gothenburg
Chalmers, Mathematical Sciences, Analysis and Probability Theory
Alexander P. Veselov
Russian Academy of Sciences
Moscow State University
Loughborough University
Published in
Communications in Mathematical Physics
0010-3616 (ISSN) 1432-0916 (eISSN)
Vol. 386 Issue 1 p. 107-141Research Project(s)
Quasi-invariants of finite Coxeter groups and integrable systems
Swedish Research Council (VR) (2018-04291), 2019-01-01 -- 2022-12-31.
Categorizing
Subject Categories (SSIF 2011)
Algebra and Logic
Geometry
Mathematical Analysis
Identifiers
DOI
10.1007/s00220-021-04036-8